# SDR IPXA202410161016

- Difficulty date: October 16, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 118,674 hours, 20,330 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

*SDR FILED OPEN* *AIR TURN BACK* ON TAKE OFF GEAR WOULD NOT RETRACT Â€ŒGEAR TILT Â€Œ EICAS MSG AIR TURN BACK
